# SDR IXXA2017072400250

- Difficulty date: July 18, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 60,532 hours, 24,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETACHABLE EMERGENCY FLASHLIGHT AT THE R4 DOOR IS INOPERATIVE. REMOVED AND REPLACED THE BATTERY. OPS CHECKED SATISFACTORY. NO FURTHER DEFECTS NOTED.
